# SDR SWIA2020060951003

- Difficulty date: May 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 513 STR 20R IS CORRODED UNDER STAND OFF CLIP.  (C-CHECK) RO 4/23/2020 REPAIRED STR 20R BETWEEN FS 507- FS 549.00. REF REO. SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD.
